# SDR DALA1305570664

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 71,961 hours, 33,242 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 44
- Condition: Odor
- Location: Nr 1 Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL ODOR COMING FROM AFT GALLEY.  PERFORMED ACFT SMOKE AND FUME QUESTIONARE.  ELECTRICAL ODOR FROM AFT COFFEEMAKER NR 1.  REMOVED COFFEEMAKER, ODOR DISSAPATED.  INSPECTED COFFEEMAKER COMPARTMENT AND CONTROL PANEL    COMPARTMENT NO DISCREPANCY NOTED.  REPLACED AFT COFFEEMAKER AMM 25-31. BREWED SEVERAL POTS,  COFFEEMAKER NR 1 NO ELECTRICAL ODOR AND NO FAULTS NOTED.  OK FOR SERVICE.
